Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – D
Dădărlat, Marius
Unit spectra of $K$--theory from strongly self-absorbing $C^*$--algebras
Dahmani, François
Dai, Bo
Non-orientable Lagrangian surfaces in rational 4-manifolds
Dai, Irving
Connected Heegaard Floer homology of sums of Seifert fibrations
Dancso, Zsuzsanna
Finite type invariants of w-knotted objects I: w-knots and the Alexander polynomial
On the Kontsevich integral for knotted trivalent graphs
Ribbon 2-knots, 1+1=2, and Duflo's theorem for arbitrary lie algebras
Dani, Pallavi
Right-angled Artin subgroups of right-angled Coxeter and Artin groups
Super-exponential distortion of subgroups of CAT(-1) groups
Danilenko, Ivan
Darcy, Isabel
Rational tangle surgery and Xer recombination on catenanes
Tangle analysis of difference topology experiments: applications to a Mu protein-DNA complex
Das, Ronno
Configuration of noncollinear points in the projective plane
Dasbach, Oliver
On McMullen's and other inequalities for the Thurston norm of link complements
Davies, Jack
Realising $\pi_∗^e R$-algebras by global ring spectra
Davis, Christopher
Satellite operators as group actions on knot concordance
Von Neumann Rho Invariants as Obstructions to Torsion in the Topological Knot Concordance Group
Davis, Daniel
Delta-discrete G-spectra and iterated homotopy fixed points
Profinite and discrete $G$-spectra and iterated homotopy fixed points
Davis, Donald
Two robots moving geodesically on a tree
Davis, James
Algebraic $K$-theory over the infinite dihedral group: an algebraic approach
Davis, Michael
Aspherical manifolds that cannot be triangulated
Cohomology of Coxeter groups with group ring coefficients: II
Euler characteristics of generalized Haken manifolds
Davydov, Alexei
Day, Matthew
Extending Johnson's and Morita's homomorphisms to the mapping class group
Finiteness of outer automorphism groups of random right-angled Artin groups
Full-featured peak reduction in right-angled Artin groups
de Abreu, Miguel
Displacing Lagrangian toric fibers by extended probes
de Carvalho, André
Limits of sequences of pseudo-Anosov maps and of hyperbolic $3$--manifolds
De Concini, Corrado
Cohomology rings of compactifications of toric arrangements
de Cornulier, Yves
On the Chabauty space of locally compact abelian groups
de Mattos, Denise
A parametrized Borsuk-Ulam theorem for a product of spheres with free Z_p-action and free S^1-action
Borsuk-Ulam theorems and its parametrized versions for spaces of type (a,b)
Bourgin-Yang version of the Borsuk-Ulam theorem for $Z_{p^k}$-equivariant maps
de Medrano, Santiago
Module structure of the homology of right-angled Artin kernels
De Nittis, Giuseppe
Differential geometric invariants for time-reversal symmetric Bloch-bundles II: The low dimensional "Quaternionic" case
de Oliveira, Rogério
Z_2^k-actions fixing RP^2 U RP^even
de Paiva Souza, Thiago
Unexpected essential surfaces among exteriors of twisted torus knots
De Renzi, Marco
Non-Semisimple Quantum Invariants and TQFTs from Small and Unrolled Quantum Groups
de Silva, Vin
Coverage in sensor networks via persistent homology
Parametrized homology via zigzag persistence
de Wit, David
Infinitely many two-variable generalisations of the Alexander-Conway polynomial
Dean, John
Small Seifert-fibered Dehn surgery on hyperbolic knots
DeBlois, Jason
Cross curvature flow on a negatively curved solid torus
Explicit rank bounds for cyclic covers
Totally geodesic surfaces and homology
Debongnie, Gery
Homotopy Lie algebra of the complements of subspace arrangements with geometric lattices
Deeley, Kenneth
Configuration spaces of thick particles on a metric graph
Degrijse, Dieter
Equivariant vector bundles over classifying spaces for proper actions
Degtyarev, Alexander
Dehling, Malte
Symmetric homotopy theory for operads
Dehon, François-Xavier
Espaces profinis et problèmes de réalisabilité
Dehornoy, Pierre
Geodesic flow, left-handedness, and templates
Dell'Ambrogio, Ivo
Restriction to finite index subgroups as etale extensions in topology, KK-theory and geometry
Delman, Charles
Persistently foliar composite knots
Deloup, Florian
Monoïde des enlacements et facteurs orthogonaux
Delp, Kelly
Almost periodic flows on 3--manifolds
Delucchi, Emanuele
The homotopy type of elliptic arrangements
Denham, Graham
Torsion in Milnor fiber homology
Deraux, Martin
A new non-arithmetic lattice in PU(3,1)
Derbez, Pierre
A criterion for homeomorphism between closed Haken manifolds
Finiteness of mapping degrees and PSL(2,R)-volume on graph manifolds
Derby-Talbot, Ryan
Non-isotopic Heegaard splittings of Seifert fibered spaces
Stabilization, amalgamation, and curves of intersection of Heegaard splittings
Deruelle, Arnaud
Networking Seifert surgeries on knots, III
Thin presentation of knots and lens spaces
Dessai, Anand
Moduli space of nonnegatively curved metrics on manifolds of dimension $4k+1$
Detcherry, Renaud
A basis for the Kauffman skein module of the product of a surface and a circle
DeTurck, Dennis
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Lipschitz minimality of Hopf fibrations and Hopf vector fields
Devadoss, Satyan
Marked tubes and the graph multiplihedron
Devalapurkar, Sanath
Higher chromatic Thom spectra via unstable homotopy theory
Diana, Francesca
Uniformly finite homology and amenable groups
Díaz, Raquel
Limit points of lines of minima in Thurston's boundary of Teichmüller space
Díaz Ramos, Antonio
A spectral sequence for fusion systems
Dickmann, Ryan
Mapping class groups of surfaces with noncompact boundary components
Diesl, Alexander
Intrinsically linked graphs and even linking number
Dimca, Alexandru
Some analogs of Zariski's Theorem on nodal line arrangements
Ding, Fan
Symplectic fillability of tight contact structures on torus bundles
Doig, Margaret
Finite knot surgeries and Heegaard Floer homology
Donald, Andrew
dos Santos, Edivaldo
A parametrized Borsuk-Ulam theorem for a product of spheres with free Z_p-action and free S^1-action
Borsuk-Ulam theorems and its parametrized versions for spaces of type (a,b)
Bourgin-Yang version of the Borsuk-Ulam theorem for $Z_{p^k}$-equivariant maps
dos Santos, Pedro
Bigraded invariants for real curves
Dotsenko, Vladimir
Cacti and filtered distributive laws
Dotto, Emanuele
Homotopy theory of G-diagrams and equivariant excision
Dougherty, Michael
Douglas, Christopher
Conformal nets IV: the 3-category
Douteau, Sylvain
Homotopy theory of stratified spaces
Dowlin, Nathan
Knot Floer homology and Khovanov-Rozansky homology for singular links
Dowty, James
A new invariant on hyperbolic Dehn surgery space
Dranishnikov, Alexander
An upper bound on the LS-category in presence of the fundamental group
On asymptotic dimension of amalgamated products and right-angled Coxeter groups
On asymptotic dimension of groups
The LS-category and the fundamental group
The LS-category of the product of lens spaces
Dreyer, Guillaume
Length functions of Hitchin representations
Dreyer, Matt
Presentations of the Roger-Yang generalized skein algebra
Dror Farjoun, Emmanuel
On the third homotopy group of Orr's space
Droz, Jean-Marie
Grid diagrams and Khovanov homology
Druschel, Kimberly
Oriented orbifold vertex groups and cobordism and an associated differential graded algebra
Druzhinin, Andrei
Cohomological correspondence categories
Dubois, Jérôme
A volume form on the SU(2)-representation space of knot groups
The L^2-Alexander torsion is symmetric
The twisted Alexander polynomial for finite abelian covers over three manifolds with boundary
Duchin, Moon
Statistical Hyperbolicity in Groups
Ducoulombier, Julien
Operadic actions on long knots and 2-string links
Swiss-cheese action on the totalization of action-operads
Dugger, Daniel
A curious example of triangulated-equivalent model categories which are not Quillen equivalent
Coherence for invertible objects and multi-graded homotopy rings
Mapping spaces in quasi-categories
Postnikov extensions of ring spectra
Rigidification of quasi-categories.
Dula, Giora
Dunfield, Nathan
Closed surface bundles of least volume
Non-triviality of the A-polynomial for knots in S^3
Quantum invariants of random 3-manifolds
Durán Batalla, Juan Luis
The deformation space of non-orientable hyperbolic 3-manifolds
Durham, Matthew
Convex cocompactness and stability in mapping class groups
Dussaule, Matthieu
An embedding of the Morse boundary in the Martin boundary
Dwyer, William
Faithfulness of a functor of Quillen
Loop Structures in Taylor Towers
Dyckerhoff, Tobias
Dydak, Jerzy
Extensions of maps to the projective plane
Dye, Heather
Minimal surface representations of virtual knots and links
Dymara, Jan
Cohomology of Coxeter groups with group ring coefficients: II
Dynnikov, Ivan
Distinguishing Legendrian knots with trivial orientation-preserving symmetry group